Back to Ask the Diabetes Team Ask the Diabetes Team

From New York, USA:

You gave a reply to an earlier question regarding a continuing headache post-hypoglycemic seizure. My daughter experienced hypoglycemic seizures a few years ago. Following each seizure, she experienced a severe headache, which lasted well into another day. Also, if a tonic-clonic seizure were to occur, I could certainly imagine some muscle soreness. Would you please comment?


Yes, I agree that muscle soreness may be interpreted as headache, thus making muscle-tension headache a persisting symptom after a severe low sugar. But I sure would want a physician to check the patient out!

And if your daughter had a series of seizures, evaluation for non-hypoglycemic causes of seizures should be considered.


Original posting 30 Aug 97


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:08:54
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.